# SDR AALA201811159020

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 15,482 hours, 5,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT CABIN DOOR SLIDE WOULD NOT ARM. MAINTENANCE CLEARED DEBRIS FROM R1 SLIDE LATCHING MECHANISM ON FLOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
